MAUDE Adverse Event Report: ABBOTT VASCULAR DRAGONFLY¿ OPTIS¿ IMAGING CATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER

ABBOTT VASCULAR DRAGONFLY¿ OPTIS¿ IMAGING CATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER
Catalog Number C408645
Medical Device Problem Codes Break (1069); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported connection issue was unable to be confirmed due to the condition of the returned unit.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no indication of a lot specific product quality issue.The investigation was unable to determine a cause for the reported connection issue.It may be possible that damage to the optical fiber occurred during use causing the reported connection issue and error message; however, this could not be confirmed.The observed separation of the window tube was not reported and likely occurred during post-use handling/packing for return.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed in the 80% stenosed lesion in the left anterior descending artery.The dragonfly catheter could not connect to the system.Error message "the device cannot be connected.Replace the device" was noted.The procedure was successfully completed with a new dragonfly catheter.There were no adverse patient effects and no clinically significant delay in the procedure.The returned device analysis identified that the window tub material was separated 33cm proximal to the distal tip but remained intact to the torque wire.Follow-up with the account confirmed that this damage was not observed during the procedure.No additional information was provided.

Brand Name
DRAGONFLY¿ OPTIS¿ IMAGING CATHETER
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18445357
Report Number2024168-2024-00162
Device Sequence Number17832910
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public00183739000647
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769 
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Catalogue NumberC408645
Device Lot Number9048355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILLUMIEN OPTIS MOBILE
Patient SexUnknown